Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extending characters on semigroups


Author: Kenneth A. Ross
Journal: Proc. Amer. Math. Soc. 12 (1961), 988-990
MSC: Primary 20.92; Secondary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1961-0132793-0
MathSciNet review: 0132793
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. Comfort, The isolated points in the dual of a commutative semi-group, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 227-233. MR 0112910 (22:3756)
  • [2] E. Hewitt and H. S. Zuckerman, The $ {l_1}$-algebra of a commutative semigroup, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 70-97. MR 0081908 (18:465b)
  • [3] K. A. Ross, A note on extending semicharacters on semigroups, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 579-583. MR 0109185 (22:73)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92, 22.05

Retrieve articles in all journals with MSC: 20.92, 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0132793-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society